10 Mar 2010
Generally from what I've read you want to stay away from CoQ10 while taking coumadin. CoQ10's effect on the blood while on coumadin are similar to vitamin K's effects. I have read they have procoagulant effects on the blood. As for calcium, I drink and eat lots of dairy stuff. I also take a multivitamin and eat foods containing lots of vitamins and minerals (e.g. breakfast cereals, protein bars). This doesn't seem to effect my INR.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
as a result of the statin's side affect of the reductions of their CoQ10 production in their body
1 answer • 26 Apr 2010
Recommended by my cardiologist and I am on coumadin,diltiazem, synthroid, protonix, symvastatin, calcium, niacin, magoxside, lutein, vitamin d, b ...
1 answer • 6 Apr 2011
I am a 68-year-old woman who just started taking MetanX for numbness and extreme pain in feet and legs. To me it's a wonder drug that worked the ...
1 answer • 27 May 2011
Is vitamin K or K2 important enough for good health to justify supplements and resultant adjustment?
The coumadin dosage would have to be increased along with more extensive INR testing. Does coumadin block or negate the benefits of vitamin K2? ...
2 answers • 1 Jun 2011
Is it Calcium Citrate or what? Can' find the answer anywhere. Thanks
1 answer • 4 Sep 2013